# SDR 05032006B

- Difficulty date: April 20, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 21,507 hours, 32,864 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 47790005
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING TAXI, LEFT T-HANDLE LIGHT ILLUMINATED.  SHUT DOWN LEFT ENGINE AND LIGHT WENT OUT.  LEFT T-HANDLE LIGHT ILLUMINATED AGAIN 7 MINUTES AFTER ENGINE START.  SHUTDOWN ENGINE, LIGHT STAYED ON APPROX 45 SECONDS BEFORE GOING OUT.  INSPECTED LT ENGINE, NO FIRE NOTED.  REMOVED AND REPLACED FIRE DETECTION CONTROL BOX PN 477-90005.  PERFORMED OPERATIONAL CHECK OF FIRE DETECTION SYSTEM IAW 26-10-00, RAN A/C OPS CHECK GOOD.
